Dr Farida Kachapova

profile image

Senior lecturer

Email: farida.kachapova@aut.ac.nz

Postal Address:
Private Bag 92006 Auckland 1142, New Zealand

Qualifications:

  • PhD, Mathematical Logic Department, Moscow State University, Russia
  • MSc with Distinction, Moscow State University, Russia
  • Graduate Diploma in Teaching, The University of Auckland, New Zealand

Memberships and Affiliations:

  • A reviewer for Mathematical Reviews of American Mathematical Society (MathSciNet).
  • An editor of Journal of Mathematics and Statistics, ISSN 1549-3644
  • Member of editorial board of International Journal of Statistics and Probability, ISSN 1927-7032(Print), ISSN 1927-7040
  • Member of Association for Symbolic Logic
  • Member of Australasian Association of Logic
  • Member of New Zealand Mathematics Society
  • Member of Institute of Mathematics and Applications based in UK

Teaching Areas:

Calculus, differential equations, linear and general algebra.

Research Areas:

The following areas of Mathematical logic:Non-standard axiomatic theories andAutomated formal reasoning;

Mathematical models in statistical physics.

Publications:

Selected Publications

1.Kachapova, F. (2015). A strong multi-typed intuitionistic theory of functionals. Journal of Symbolic Logic, 80 (3), pp. 1035-1065. doi:10.1017/jsl.2015.21

2. Kachapova, F. (2015). Interpretation of constructive multi-typed theory in the theory of arithmetical truth. Lobachevskii Journal of Mathematics, vol. 36, issue 4, pp. 332-340. URL: http://link.springer.com/article/10.1134/S1995080215040034

3.  Kachapova, F. (2016). A multi-sorted version of second order arithmetic. The Australasian Journal of Logic. ISSN: 1448-5052, vol. 13, No. 5, pp. 123-135.

4.  Kachapova, F. (2015). Realizability and existence property of a constructive set theory with types. Full paper in The Proceedings of the 13th Asian Logic conference, pp. 136-155, Guangzhou, China. World Scientific. URL:  http://www.worldscientific.com/worldscibooks/10.1142/9596

5. Kachapova, F. (2013). A generalization of Beth model to functionals of high types. Full paper in The Proceedings of the 12th Asian Logic conference, pp. 185-209, Wellington, New Zealand. World Scientific. URL: http://www.worldscientific.com/worldscibooks/10.1142/8701

6. Kachapova, F. and Kachapov, I. (2016). Convergence of renormalization group transformations of Gibbs random field. Journal of Mathematics and Statistics, vol. 12, no. 3, pp. 135-151. URL: http://thescipub.com/PDF/jmssp.2016.135.151.pdf

7.  Kachapova, F. and Kachapov, I. (2012). A measure of monotonicity of two random variables. Journal of Mathematics and Statistics, ISSN 1549-3644, vol. 8, no. 2, pp. 221-228. URL: http://thescipub.com/abstract/10.3844/jmssp.2012.221.228

8.  Kachapova, F. (2014). On the importance of pure mathematics. Invited editorial. Journal of Mathematics and Statistics, ISSN 1549-3644, vol. 10, issue 4, pp. 421-422. URL: http://thescipub.com/abstract/10.3844/jmssp.2014.421.422

9. Kachapova, F. (2013) Mathematical models in portfolio analysis. Bookboon.com

(Ventus Publishing ApS), ISBN 978-87-403-0370-4. URL:

http://bookboon.com/en/textbooks/mathematics/mathematical-models-in-portfolio-analysis

Awards:

Award for Excellence in Learning and Teaching from the Faculty of Design and Creative Technologies, AUT University (2012)